# SDR ASAA2015100613345

- Difficulty date: October 6, 2015
- Submitted: October 7, 2015
- Operation: Air carrier
- Aircraft: N569AS
- Make and model: Boeing 737490
- Aircraft serial: 35184
- Aircraft time: 32,818 hours, 10,210 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7313 · Fuel Injector Nozzle
- Part: Fuel Nozzle
- Part number: 6840023E18
- Condition: Faulted
- Location: Nr 2 Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE LOGGED ECONOMIC FAULT 73-31372.  ACFT GROUNDED.  REPLACED UPPER 11 FUEL NOZZLES MONITORED IN THE UPPER SEGMENT, REF T/C PWRPL-73CMPT-07267-2.
